# SDR UALA2010051001586

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 69,886 hours, 20,107 cycles
- Engine: Pwa PW2040
- Engine time: 59,895 hours, 21,639 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 3 BLADES HAVE SEVERAL NICKS.  REPAIRED BLADE AREAS MARKED WITH WHITE DOTS, WILL NEED EDDY CURRENT CHECK.   ACCOMPLISHED BLADE HFEC NDT PER MM.  INDICATIONS NORMAL.  BLADE REPAIRS WITHIN LIMITS.
